# SDR WX0A070531

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2922357
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TRACK HAS CORROSION BETWEEN STA 1079-1115.  FOUND TO BE OUT OF LIMITS BETWEEN STA 1098-1115.  CUT OUT DAMAGED SECTION OF TRACK AS PER MD80 SRM 53-05, ADDRESSED AS REQUIRED.
